# SDR CA150911005

- Difficulty date: September 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE ON APPROACH THE ACFT LOST POWER FROM NR 2ENGINE.  CREW MADE A EMERGENCY CALL OUT AND TOOK APPROPRIATE EMERGENCY ACTION TO STABILIZE THE FLIGHT FOR SINGLE ENGINE OPERATIONS AND DIVERTED. WHILE ENROUTE, THE CREW SUCCESSFULLY RESTARTED NR 2 ENGINE UTILIZING MANUAL GOVERNOR AND LANDED SAFELY WITHOUT FURTHER INCIDENT.
